標題: Maximum cyclic 4-cycle packings of the complete multipartite graph
作者: Wu, Shung-Liang
Fu, Hung-Lin
應用數學系
Department of Applied Mathematics
關鍵字: complete multipartite graph;cyclic;cycle system;cycle packing;4-cycle
公開日期: 1-Oct-2007
摘要: A graph G is said to be m-sufficient if m is not exceeding the order of G, each vertex of G is of even degree, and the number of edges in G is a multiple of m. A complete multipartite graph is balanced if each of its partite sets has the same size. In this paper it is proved that the complete multipartite graph G can be decomposed into 4-cycles cyclically if and only if G is balanced and 4-sufficient. Moreover, the problem of finding a maximum cyclic packing of the complete multipartite graph with 4-cycles are also presented.
URI: http://dx.doi.org/10.1007/s10878-007-9048-6
http://hdl.handle.net/11536/4019
ISSN: 1382-6905
DOI: 10.1007/s10878-007-9048-6
期刊: JOURNAL OF COMBINATORIAL OPTIMIZATION
Volume: 14
Issue: 2-3
起始頁: 365
結束頁: 382
Appears in Collections:Conferences Paper


Files in This Item:

  1. 000248864800023.pdf